Loading ...
Sorry, an error occurred while loading the content.

647Re: Digest Number 34

Expand Messages
  • Patti Smith
    Feb 3, 2000
    • 0 Attachment

      Don't be surprised if your skin where you inject gets
      blotchy/reddish and itches. Keep lots of moisturizer on
      your skin. Combo made me dry out. If you live in one of
      the 7 states where it's legal, I'd ask your doc about
      medical cannabis for the nausea and headaches.

      I hated treatment, but at least it was some treatment. Now
      that I'm a non-responder, it's really hard for me to not do
      anything (other than milk thistle, licithin, water, water,
      water). I go back for a 6-month checkup in March to see if
      the GI's going to let me try one of the new treatments. I
      had to stop combo after 6 months due to anemia & thyroid

      Good luck and hang in there. It will get easier with each
      shot. I pray you're one of the 40% that clears the virus.
    • Show all 3 messages in this topic